Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
Ok, I take shrooms about 2-3 times per year. But half the time I get nausea, so i was thinking, I'll take shrooms, and 15 minutes later, take half a pill of Gravol.. does anyone know whether these 2 things shuld or shouldn't be mixed together? I need someone to answer me please! thanks
Kaniz is right though, naturals are always better.
Some people smoke pot to help alleviate the nausea on a come up. However, it should be noted that this will have an effect on the trip.
Apart from aiding with the nause, you can expect it to enhance visuals and take the experience deeper. I have also found that smoking shortly after a trip has ended can bring back elements of it, which can be very enjoyable.
I'm so lucrative, even my birthday suit is in three pieces.
gravol (aka dramamine aka dimenhydrinate)makes me sleepy, i took a pill to ward off sickness, and i just felt sleepy. it kinda took away fromt he trip cause i was like 'i really wish i had more energy, but i dont, uh, ohwell, this music is nice'.
gravol can make you very sleepy, but mushrooms on their own can do that also.
I recall one day being deathly sick (unrelated to drugs), went to the doctors and ended up getting a big shot of liquid gravol in my arm. Spent the next few hours laying on my couch somewhat blissed out - wasnt a 'trip', just super mellow/relaxed/dreamy.